# SDR P2EA98287

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C3176613
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - VERTICAL BEAM CRACKED AT BS 727, BETWEEN WL 208.5 AND WL 198.5 IN BL 0 INCH.  DEFECT SIZE LENGTH 4 INCH.  REPLACED FUSELAGE BULKHEAD PRESS UPPER FITTING AT BS 727, BL 0, BETWEEN WL 207 AND WL 198 PER BOEING SERVICE BULLETIN 737-53-1101, REV 2, SECTION III FIG 4, DATED NOV 30, 1995.  (M)
